Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Had white discharge at tip of the penis. Had gonorrhea. Treated. What could the discharge be? Concerned

Hi, I woke up this morning and had a white discharge at the tip of my penis. I once had gonoria and have had it treated so i know how it feels but I don't a painful urination (so far). I've had sex with the girl from wich ive caught gonorea before (She didnt know the first time) and has been treated since...What could this be ?
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi and wlecomet to HCM.
This can be gonnorhea again or any other bacterial STD. YOu should do swab test again and verify the exact cause and then treat yourself and your girlfirend as well. There is no other option. I suggest to use protection even after treatment. Sometimes infection isnt healed completely and then it oftenly relapses. YOur girlfriend should do ultarsounds of pelvis as well to see is there any deep infection. Wish you good health.
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor